# SDR ASAA2012062592470

- Difficulty date: June 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 34,173 hours, 13,169 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK RT HORIZONTAL LOWER SURFACE APPROX STAB STA 130.  ACFT GROUNDED.  STOP DRILLED 2 CRACKS AND INSTALLED REPAIR DOUBLER IAW SRM 55-10-01, REPAIR 11.
